xEva youre displaying very strong intellectual dishonesty. OP took a neurotoxic drug, notorious for causing peripheral neuropathy, and I share many of the same symptoms (obviously neuropathy related), caused in me by another neurotoxic drug (which you ignorantly denied). I very clearly stated that while many of his symptoms were clearly not PN symptoms, many very clearly were or could be. So while I dont beleive that ALL of his issues are cause by MTZ neurotoxocity, there is evidently a serious possibility that some of them are, and that he might still be suffering from MTZ induced neuropathy. So advising him to take the closely related and similarly neurotoxic tinidazole is absolute lunacy. He may or may not need antiparasitic treatment , but he definitely should NOT take the gamble of worsening his (very likely) peripheral neuropathy with tinidazole until they become an irreversible condition - the reason why I suggested medendazole/ivermectin, just to show that there ARE possible alternatives, nobody should ever let a doctor tell you "this toxic drug is the only solution" until you have searched for alternatives thoroughly and unless you are on the verge of death.
lol dauda you're the only one here who talked about fluoroquinolones. The OP spoke of MTZ (it's the subject!) and I recommended tinidazole as more effective and better tolerated drug of the same class. You interjected that the OP should take neither because you took some other drug and it caused you problems, which, you insisted, the OP also had, even though he denied it.
I only mentionned quinolones to show that I have first hand experience of drug-induced peripheral neuropathy, which is relevant to the subject at hand (because I recognize some of the OP's symptoms as identical to mine). Do you deny that MTZ can cause peripheral neuropathy? When I talked about MY fluoroquinolone-induced neuropathy, you replyed
... which is plain wrong, and misleading.
. Second, IMHO it is the yeast you take, apparently regularly, that cause your PN. The abx you mention do not cause neurotoxicity. It is yeast that go wild after administration of these drugs that cause it, because these drugs wipe out their competition. The metabolites of invasive form of yeast are neurotoxic. People who do not have yeast to begin with do not experience the side effects you describe after taking these drugs.
So now do you mean you were not mentionning quinolones? Because it seems obvious this post was adressed to me
And if you dont think the fluroquinolone induced neuropathy experience has any relevance to nitroimidazole induced neuropathy, you strongly lack logical reasoning. Many docs make the fatal mistake of switching a fluoroquinolone-induced neurotoxicity suffering patient to a "better tolerated" quinolone only to send him to absolute hell. This is my story and that of many of my FQ victims fellows. The ignorance and irresponsability of docs regarding prescription of toxic drugs is appaling and becoming more and more of a problem, needlessly destroying formerly healthy bodies, everyday. I dont have much reasons to live these days if not to prevent a similar nightmare to happen to more people. There are almost ALWAYS alternatives to a strongly toxic drug when life is not immediately at stake.
Another perfect display of nauseating intellectual dishonesty on your part : I wrote :
Which you referred to in these words :
Metronidazole, I guess the take home lesson from this is you really should take any medical advice from random people over the internet with a HUGE pinch of salt. Following my quinolone disaster I have even learned that you shoudl take medical advices from DOCTORS with a huge pinch of salt too... especially when it comes to drugs side effects.
No comment needed.
In the end you accused me of all the sins committed by yourself in this thread ..lol.. and effectively recommended the OP to never ask for advice, not on the net, nor from a doctor...
I will upvote you today, cause you gave me a good laugh
Im out for good this time, you can have a field day making logically flawed, patronizing posts with plenty of lols and smileys.
Edited by daouda, 20 January 2013 - 02:38 AM.